On the controllability of linear systems with distributed
Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 560-563
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_3_a11,
author = {B. Sh. Shklyar},
title = {On the controllability of linear systems with distributed},
journal = {Doklady Akademii Nauk},
pages = {560--563},
year = {1989},
volume = {307},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a11/}
}
B. Sh. Shklyar. On the controllability of linear systems with distributed. Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 560-563. http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a11/